# SDR HALA2009061600247

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,772 hours, 16,757 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU VERIFICATION START ATTEMPT UNSUCCESSFULLY EICAS MSG APU OIL QTY DISPLAYED AND OIL QTY READS ADD.  BITE CHECKED ECU FOUND AC START MESSAGE TS PER FIM 49-11-00.  NO DEFECTS NOTED PHYSICALLY CHECKED APU OIL QTY FOUND OIL LEVEL LOW ADDED 6 PINTS OF OIL AS PRECAUTIONARY.  REMOVED AND REPLACED APU OIL CAP O-RING P/N M8-3248-1-226.  SECURED CAP RAN APU AT THE GATE FOR 540 MIN, NO LEAKS OR MSGS, ALL CHKS NML.
